Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 32, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Conjugacy separability of groups of integer matrices
Peter F. Stebe.
Proc. Amer. Math. Soc. 32 (1972), 1-7
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0289666
Jacobi’s bound for first order difference equations
Barbara A. Lando.
Proc. Amer. Math. Soc. 32 (1972), 8-12
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0289474
A new result concerning the structure of odd perfect numbers
Peter Hagis and Wayne L. McDaniel.
Proc. Amer. Math. Soc. 32 (1972), 13-15
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0292740
On semilocal $OP$-rings
Yukitoshi Hinohara.
Proc. Amer. Math. Soc. 32 (1972), 16-20
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0289502
On the Frattini subgroup of the generalized free product with amalgamation
D. Ž. Djoković and C. Y. Tang.
Proc. Amer. Math. Soc. 32 (1972), 21-23
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0289656
The hyperquasicenter of a finite group. II
N. P. Mukherjee.
Proc. Amer. Math. Soc. 32 (1972), 24-28
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0296155
Hadamard designs
Edward Spence.
Proc. Amer. Math. Soc. 32 (1972), 29-31
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0299506
On subalgebra lattices of universal algebras
A. A. Iskander.
Proc. Amer. Math. Soc. 32 (1972), 32-36
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0292733
Elements of maximal order in finite $p$-groups
Guy T. Hogan.
Proc. Amer. Math. Soc. 32 (1972), 37-41
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0289645
A simple proof of the quintuple product identity
L. Carlitz and M. V. Subbarao.
Proc. Amer. Math. Soc. 32 (1972), 42-44
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0289316
Factorizations of nonnegative matrices
T. L. Markham.
Proc. Amer. Math. Soc. 32 (1972), 45-47
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0289539
A condition for a finite group to be cyclic
J. H. E. Cohn.
Proc. Amer. Math. Soc. 32 (1972), 48
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0289623
Regular modules
David J. Fieldhouse.
Proc. Amer. Math. Soc. 32 (1972), 49-51
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0292882
Rings satisfying monomial identities
Mohan S. Putcha and Adil Yaqub.
Proc. Amer. Math. Soc. 32 (1972), 52-56
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0289569
Structure of rings satisfying certain identities on commutators
Mohan S. Putcha, Robert S. Wilson and Adil Yaqub.
Proc. Amer. Math. Soc. 32 (1972), 57-62
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0291219
Critically $n$-connected graphs
Gary Chartrand, Agnis Kaugars and Don R. Lick.
Proc. Amer. Math. Soc. 32 (1972), 63-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0290999
The number of isotype and $l$-pure subgroups of an abelian $p$-group
Paul Hill.
Proc. Amer. Math. Soc. 32 (1972), 69-74
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0291282
Cohomological dimension and global dimension of algebras
Joseph A. Wehlen.
Proc. Amer. Math. Soc. 32 (1972), 75-80
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0291226
Left perfect rings that are right perfect and a characterization of Steinitz rings
William H. Rant.
Proc. Amer. Math. Soc. 32 (1972), 81-84
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0289571
On self-injective group rings
G. R. Mason.
Proc. Amer. Math. Soc. 32 (1972), 85-86
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0292959
A vanishing theorem for cohomology
J. L. Alperin and Daniel Gorenstein.
Proc. Amer. Math. Soc. 32 (1972), 87-88
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0291293
A characterization of $p$-reductive Lie algebras
Robert Lee Wilson.
Proc. Amer. Math. Soc. 32 (1972), 89-90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0291238
On functions of bounded rotation
J. W. Noonan.
Proc. Amer. Math. Soc. 32 (1972), 91-101
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0291434
Fubini theorems for Orlicz spaces of Lebesgue-Bochner measurable functions
Vernon Zander.
Proc. Amer. Math. Soc. 32 (1972), 102-110
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0291791
Approximation of commuting transformations
M. A. Akcoglu and R. V. Chacon.
Proc. Amer. Math. Soc. 32 (1972), 111-119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0289745
Coercive inequalities for certain classes of bounded regions
James M. Newman.
Proc. Amer. Math. Soc. 32 (1972), 120-126
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0296480
Bounded limits of analytic functions
A. M. Davie.
Proc. Amer. Math. Soc. 32 (1972), 127-133
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0293069
Solutions of $(ry^{(n)})^{(n)} + qy = 0$ of class $\mathcal{L}_{p}[0, ∞)$
Don Hinton.
Proc. Amer. Math. Soc. 32 (1972), 134-138
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0288348
Surfaces of revolution with monotonic increasing curvature and an application to the equation $Δu=1-K e^{2u}$ on $S^{2}$
Jerry L. Kazdan and Frank W. Warner.
Proc. Amer. Math. Soc. 32 (1972), 139-141
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0290309
The abscissa of absolute summability of Laplace integrals
Godfrey L. Isaacs.
Proc. Amer. Math. Soc. 32 (1972), 142-146
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0290040
Derivation of the Hopf-Cole solution to Burgers’ equation by stochastic integrals
S. I. Rosencrans.
Proc. Amer. Math. Soc. 32 (1972), 147-149
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0289953
Simultaneous approximation and interpolation in $l_{1}$
Joseph M. Lambert.
Proc. Amer. Math. Soc. 32 (1972), 150-152
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0291706
On the radius of convexity and starlikeness of univalent functions
S. K. Bajpai and R. S. L. Srivastava.
Proc. Amer. Math. Soc. 32 (1972), 153-160
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0294617
Strongly dissipative operators and nonlinear equations in a Fréchet space
R. H. Martin.
Proc. Amer. Math. Soc. 32 (1972), 161-168
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0295163
The Wiener closure theorems for abstract Wiener spaces
J. Kuelbs and V. Mandrekar.
Proc. Amer. Math. Soc. 32 (1972), 169-178
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0293053
Generating functions for Jacobi and related polynomials
I. A. Khan.
Proc. Amer. Math. Soc. 32 (1972), 179-186
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0348161
The convergence of rational functions of best approximation to the exponential function. II
E. B. Saff.
Proc. Amer. Math. Soc. 32 (1972), 187-194
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0294656
Bounded, conservative, linear operators and the maximal group
E. P. Kelly and D. A. Hogan.
Proc. Amer. Math. Soc. 32 (1972), 195-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0290136
On integrable and bounded automorphic forms. II
T. A. Metzger and K. V. Rajeswara Rao.
Proc. Amer. Math. Soc. 32 (1972), 201-204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0293085
An example in the theory of well-bounded operators
H. R. Dowson and P. G. Spain.
Proc. Amer. Math. Soc. 32 (1972), 205-208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0288615
Time-variable singularities for solutions of the heat equation
D. V. Widder.
Proc. Amer. Math. Soc. 32 (1972), 209-214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0294906
Partially-orthogonal polynomials
Paul P. Rowe.
Proc. Amer. Math. Soc. 32 (1972), 215-220
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0290024
On the Bloch-Nevanlinna problem
Liang-shin Hahn.
Proc. Amer. Math. Soc. 32 (1972), 221-224
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0293105
An elementary proof of a Radon-Nikodým theorem for finitely additive set functions
Jan Pachl.
Proc. Amer. Math. Soc. 32 (1972), 225-228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0293045
On a problem of Erdős concerning the zeros of the derivatives of an entire function
K. F. Barth and W. J. Schneider.
Proc. Amer. Math. Soc. 32 (1972), 229-232
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0293089
On the absolute Nörlund summability factors of infinite series
S. M. Mazhar.
Proc. Amer. Math. Soc. 32 (1972), 233-236
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0288452
Convolution of $L(p,q)$ functions
Anthony P. Blozinski.
Proc. Amer. Math. Soc. 32 (1972), 237-240
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0288526
Respresentations of strongly amenable $C^{∗} $-algebras
John Bunce.
Proc. Amer. Math. Soc. 32 (1972), 241-246
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0295091
Second and third order boundary value problems
Keith Schrader.
Proc. Amer. Math. Soc. 32 (1972), 247-252
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0291548
A small boundary for $H^{∞}$ on the polydisc
R. Michael Range.
Proc. Amer. Math. Soc. 32 (1972), 253-255
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0290115
A flag transitive plane of order $49$
M. L. Narayana Rao.
Proc. Amer. Math. Soc. 32 (1972), 256-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0290244
Submanifolds of Euclidean space with parallel second fundamental form.
Jaak Vilms.
Proc. Amer. Math. Soc. 32 (1972), 263-267
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0290298
A generalization of Kolmogorov’s law of the iterated logarithm
R. J. Tomkins.
Proc. Amer. Math. Soc. 32 (1972), 268-274
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0292142
On the equivalence of Gaussian processes with factorable covariance functions
W. J. Park.
Proc. Amer. Math. Soc. 32 (1972), 275-279
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0290444
A characterization of oscillatory processes and their prediction
V. Mandrekar.
Proc. Amer. Math. Soc. 32 (1972), 280-284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0307310
Note relating Bochner integrals and reproducing kernels to series expansions on a Gaussian Banach space
Raoul D. LePage.
Proc. Amer. Math. Soc. 32 (1972), 285-288
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0296987
Finite groups acting on spheres
John David Miller.
Proc. Amer. Math. Soc. 32 (1972), 289-293
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0288783
An embedding characterization of almost realcompact spaces
Z. Frolík and Chen-tung Liu.
Proc. Amer. Math. Soc. 32 (1972), 294-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0290334
Uniform boundedness in metric spaces
James D. Stein.
Proc. Amer. Math. Soc. 32 (1972), 299-303
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0290344
A characterization of distal and point-distal minimal transformation groups
Joseph F. Kent.
Proc. Amer. Math. Soc. 32 (1972), 304-308
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0288744
A nonparacompact space which admits a closure-preserving cover of compact sets
H. B. Potoczny.
Proc. Amer. Math. Soc. 32 (1972), 309-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0288727
On two problems of Harris concerning RC-proximities
P. L. Sharma and S. A. Naimpally.
Proc. Amer. Math. Soc. 32 (1972), 312
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0292022
A short proof that metric spaces are realcompact
M. D. Rice.
Proc. Amer. Math. Soc. 32 (1972), 313-314
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0288724
An alternative construction of $𝛽X$ and $𝜐X$
Richard E. Chandler.
Proc. Amer. Math. Soc. 32 (1972), 315-318
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0292032
Twist-spun torus knots
C. McA. Gordon.
Proc. Amer. Math. Soc. 32 (1972), 319-322
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0288752
Residual finiteness of surface groups
John Hempel.
Proc. Amer. Math. Soc. 32 (1972), 323
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0295352
The tangent microbundle of a suitable manifold
Ronald J. Stern.
Proc. Amer. Math. Soc. 32 (1972), 324-326
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0292087
On the embedding $CP_{n}⊂CP_{2n}$
S. Feder.
Proc. Amer. Math. Soc. 32 (1972), 327-328
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0292090
On operators with rational resolvent
Anthony F. Ruston.
Proc. Amer. Math. Soc. 32 (1972), 329-330
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0301527
An invariant subspace theorem
Mary R. Embry.
Proc. Amer. Math. Soc. 32 (1972), 331-332
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0288610